Adult ADHD Support

Sleeping issues

Hello everyone,

My college have just started and i am facing this issue -- i tend to sleep between my lecture its like a someone just switched off my brain .

I am taking my meds regularly , exercising in morning, sleeping on time . Any information will be helpful was diagnosed with ADHD and social anxiety

8 Replies
oldestnewest

What meds do you take? Are you diagnosed with any sleeping disorders? There are conditions that will cause what you are describing.

Reply

I am taking bupron 150 xl , twice a day and i am not diagnosed with any sleeping disorder.

What information do you know?

Reply

Find a Board Certified Sleep Specialist and/or a sleep lab in your area and have a polysomnography done. Also, if you like, go to Facebook and search for Idiopathic Hypersomnia. A lot of good people there, including me, can give you support with your symptoms and testing and treatment options. Good Luck. I'd bet money you have Narcolepsy.

1 like
Reply

I have always fallen asleep as soon as stimulation ends I think it is because it is so much effort to pay attention it tires you out and I also think there is an eliment of boredom too ... I’m in my 40s now

1 like
Reply

You are correct , my doc increased my stimulant dosage

1 like
Reply

So are you taking Wellbutrin and a stimulant?

Reply

I’m 44 and have the same problem in certain situations. I think it is an inattentive Adhd problem. I also agree that it is the fact that we are working so hard to pay attention that we become exhausted. When we are in a classroom atmosphere where all eyes are on the speaker, it seems to be a signal to our brain to take a break, recharge, and get in a few “winks”. Let me know how things are going and if you find out any more information or tricks to stay awake with focus and attention. 😊

Reply

Hi , yes i am taking wellbutrin with stimulanrq. And my CBT therapy is going side by side till now i have target forgetfulness and anger issues. Atleast trying to. Take care

1 like
Reply

You may also like...